A 26-year-old male asked:
can i stop nadolol 10mg bid abruptly i believe its causing my sob but drwont listen and tells me to continue i take it for high hr chest xray/ct clean?
2 doctor answers
Dr. Mohammed Parvez answered
13 years experience Internal Medicine
No: The drug you are on comes in 'beta blocker". These clasd of drug should never be stoped abruptly. My advice is to get second advice from other physician and discuss your concerns.
Answered on Sep 15, 2013
Dr. Bennett Werner answered
43 years experience Cardiology
Yes, but: At your age, there are no dangerous sequelae of abruptly stopping nadolol, but you can expect your rapid hr to get worse and even "rebound". A better way to handle this would be to transition to a rate control drug that doesn't affect your breathing such as verapamil or Diltiazem when you stop the nadolol. Discuss this with your doctor.
Answered on Jan 5, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!